Alert archive / New York / Gale Watches in 2019
Gale Watch 8, NWS Buffalo, NY
NWS Buffalo, NY issued this gale watch at Apr 26, 2019, 4:38 AM EDT. It took effect at Apr 27, 2019, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 26, 2019, 4:38 AM EDT (08:38 UTC)
- In effect from
- Apr 27, 2019, 6:00 AM EDT
- Expired
- Apr 26, 2019, 1:47 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
164 WHUS71 KBUF 260838 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 438 AM EDT Fri Apr 26 2019 LEZ020-261645- /O.EXT.KBUF.SC.Y.0048.190426T1600Z-190427T2100Z/ Upper Niagara River and Buffalo Harbor- 438 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM EDT SATURDAY... * WINDS...West 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-261645- /O.CON.KBUF.SC.Y.0048.190426T1600Z-190428T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 438 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT SATURDAY... * WINDS...Southwest to west 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-261645- /O.CON.KBUF.SC.Y.0048.190426T1900Z-190428T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 438 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EDT SATURDAY... * WINDS...West to 30 knots. * WAVES...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043>045-261645- /O.CON.KBUF.SC.Y.0048.190426T2200Z-190428T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 438 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT SUNDAY... * WINDS...West to 30 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ063>065-261645- /O.NEW.KBUF.GL.A.0008.190427T1000Z-190427T2100Z/ Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 438 AM EDT Fri Apr 26 2019 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... The National Weather Service in Buffalo has issued a Gale Watch, which is in effect from Saturday morning through Saturday afternoon. * WINDS...West to 35 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ JJR/RSH
2 follow-up statements
042 WHUS71 KBUF 261052 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 652 AM EDT Fri Apr 26 2019 LEZ040-041-261900- /O.CON.KBUF.SC.Y.0048.190426T1600Z-190428T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 652 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT SATURDAY... * WINDS...West 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-261900- /O.CON.KBUF.SC.Y.0048.190426T1600Z-190427T2100Z/ Upper Niagara River and Buffalo Harbor- 652 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM EDT SATURDAY... * WINDS...West 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-261900- /O.CON.KBUF.SC.Y.0048.190426T1900Z-190428T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 652 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM EDT SATURDAY... * WINDS...West to 30 knots. * WAVES...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043>045-261900- /O.CON.KBUF.SC.Y.0048.190426T2200Z-190428T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 652 AM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT SUNDAY... * WINDS...West to 30 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ063>065-261900- /O.CON.KBUF.GL.A.0008.190427T1000Z-190427T2100Z/ Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 652 AM EDT Fri Apr 26 2019 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... * WINDS...West to 35 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
683 WHUS71 KBUF 261747 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 147 PM EDT Fri Apr 26 2019 LOZ063>065-270200- /O.UPG.KBUF.GL.A.0008.190427T1000Z-190427T2100Z/ /O.NEW.KBUF.GL.W.0010.190427T1000Z-190427T2100Z/ Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 147 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EDT SATURDAY... The National Weather Service in Buffalo has issued a Gale Warning, which is in effect from 6 AM to 5 PM EDT Saturday. The Gale Watch is no longer in effect. * WINDS...West to 35 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LEZ040-041-270200- /O.CON.KBUF.SC.Y.0048.000000T0000Z-190428T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 147 PM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...West 15 to 25 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-270200- /O.CON.KBUF.SC.Y.0048.000000T0000Z-190427T2100Z/ Upper Niagara River and Buffalo Harbor- 147 PM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... * WINDS...West 10 to 20 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-270200- /O.CON.KBUF.SC.Y.0048.190426T1900Z-190428T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 147 PM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SATURDAY... * WINDS...West to 30 knots. * WAVES...8 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043>045-270200- /O.CON.KBUF.SC.Y.0048.190426T2200Z-190428T0600Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 147 PM EDT Fri Apr 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM EDT SUNDAY... * WINDS...West to 30 knots. * WAVES...10 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale watch went out at Apr 26, 4:30 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 26, 4:30 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
430 AM EDT Fri Apr 26 2019
.SYNOPSIS...
Low pressure over Lake Erie this morning will track to our west and
north during the course of the day while generating fairly
widespread rain showers. Most areas will pick up at least a half
inch of rain through tonight before the showers taper off...possibly
ending as mix of rain and wet snow over the Southern Tier and Tug
Hill plateau late tonight and Saturday morning. A second storm
system will pass to our south Saturday night and Sunday with more
rain and wet snow. The snow could be enough to shovel across the
higher terrain.
&&
.NEAR TERM /THROUGH TONIGHT/...
A split flow found over the eastern half of the country this morning
will phase over the Lower Great Lakes...and this will support the
consolidation and subsequent deepening of a surface low that will
pass just to our west and north. The system will generate a fair
amount of rain over our area as a result...with most areas picking
up over a half inch of rain by late tonight.
As of 08z...the surface low was centered over western Lake Erie with
its associated warm front extending across the Southern Tier before
winding back south into Pennsylvania. A 35 to 40 knot low level jet
pushing up and over this boundary has allowed for rain to blossom
over all of western New York...with its northern edge now pushing
across the Eastern Lake Ontario region. Heavier rain with embedded
thunder was found near the Pennsylvania-Ohio border in the vicinity
of a pre frontal trough ahead of the main cold front. Some of this
activity could make it into the Southern Tier. While there will be a
little elevated instability across the Southern Tier...satellite and
ground based lightning detection systems suggest little
electrification (in cloud or CG) in the convection over
Pennsylvania.
As we push past daybreak...the center of the surface low will pass
to our west while its associated warm front will make its way to the
southern shores of Lake Ontario. In its wake...the bulk of western
New York will find itself within the warm sector of the system where
the overall dynamics (including the aforementioned low level jet and
also UL jet dynamics) will be weaker. This will allow the more
widespread rain to temporarily taper off to widely separated
showers...especially across parts of the Southern Tier and Finger
Lakes region. The steadier rain for the first half of the day should
be found near the lakes and across the North Country.
As we push into the midday and afternoon...the trailing cold front
will push from west to east across the forecast area. This will re-
ignite the more widespread shower activity and make for a wet
afternoon for most areas. Temperatures during the midday and
afternoon will climb well into the 60s...with some lower 70s
possible in the Genesee Valley and Finger Lakes region.
Tonight...while some of the mid level moisture will be stripped away
in the wake of the front...there should be plenty of moisture
remaining within the cyclonic flow for secondary shortwaves to
support at least scattered shower activity. The most widespread
activity by far though will be found east of Lake Ontario in the
vcnty of a newly closed off mid level low. Fairly strong cold
advection will also encourage some of the rain showers to mix with
some wet snow during the wee hours of the morning...especially over
the higher terrain where a coating cannot be ruled out.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
On Saturday low pressure will slowly meander its way northeastward
across Southern Quebec...while a weak ridge of high pressure slides
across the western and central Great Lakes. The tight pressure
gradient in between these two features coupled with cold advection
will result in downright windy conditions through most of the day...
with most areas seeing gusts reach the 35-45 mph range...and a few
spots across the higher terrain and along the southeastern shore of
Lake Ontario possibly even seeing some gusts reaching to between
45 and 50 mph (lower end advisory criteria). Accordingly...will
add a mention of this potential to the Hazardous Weather Outlook.
In terms of precipitation...wraparound moisture...upsloping...and
cyclonic flow on the backside of the low will keep clouds and fairly
numerous rain showers going across the Eastern Lake Ontario Region
for a good portion of the day...with some wet snow mixing in across
the higher terrain. West of this lingering rain shower activity
(with snow showers across the higher terrain) should be much more
scattered and mainly confined to the morning hours...with largely
dry conditions returning by early afternoon with diminishing moisture
and increasing ridging. Temperature-wise...it will be a rather chilly
day with high temperatures only ranging through the 40s...with such
readings only exacerbated by the aforementioned winds.
By Saturday evening...we should by drying out and quieting down for
a brief period as narrow surface-based ridging and drier air briefly
crests across our region. This relative break in the weather will be
rather short-lived however...as a compact but rather potent shortwave
and its attendant surface low will then quickly race eastward across
the Ohio Valley and mid-Atlantic states later Saturday night and Sunday.
While there are still some subtle differences in its exact track of the
low...the 00z model suite remains consistent in taking this feature to
the south of our region...thereby keeping our area firmly embedded
within the colder airmass found to its north...in which 850 mb temps
will steadily lower from the zero to -3C range to around -5C. At the
same time...the guidance also remains consistent in depicting a narrow
but rather impressive west to east-oriented band of attendant isentropic
lift and frontogenetic forcing passing across at least portions of the
area south of Lake Ontario between later Saturday night and Sunday
morning...with consensus QPF amounts within the heart of this band
of around a half an inch...if not more. At present most guidance still
suggests that this band will focus across our southernmost two tiers
of zones and northern Pennsylvania...with the NAM a notably more
northerly/wetter outlier.
Needless to say...the above remains rather concerning given the
nighttime-morning timing of this system and thermodynamic profiles...
both of which remain suggestive of mainly snow across the higher
terrain and at least a rain/snow mix elsewhere. Should this come to
fruition...it appears that the higher terrain of the Southern Tier and
interior portions of Finger Lakes could pick up a quick 2-4"/3-5" of
snow out of this system...with somewhat lesser accumulations found
across the lower elevations of these areas...and some accumulations
potentially making it as far north as portions of the Niagara Frontier.
Based on this have bumped up forecast snow amounts a bit further from
continuity...and will continue to highlight this system within the
HWO. Stay tuned...
By early Sunday afternoon this fast-moving system will have largely
exited to our east...with just a little leftover light rain/snow found
across areas from the Genesee Valley eastward. This will quickly end
altogether by evening as strong high pressure and much drier air
rapidly builds into our region...setting the stage for a dry/tranquil
and rather cold Sunday night by late April standards...when lows will
settle into the mid 20s to lower 30s areawide.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
The long term period starts with model guidance fairly well
clustered together with ridging quickly shifting to the east of
the area on Monday and being replaced by high speed upper flow
from the WSW aloft. One wave will enter the picture by late
Monday and progress through the area, resulting in an upward
bump in precipitation chances with it. Beyond that time, model
guidance has substantial difficulty defining the timeliness of
additional fast-moving waves in the broad WSW flow aloft. As a
result, PoPs were generally built using a blended model concept
that favors a bit higher PoPs over the southern half of the area
than the northern half of the area during the time frame.
Regardless, the preponderance of guidance suggests that we will
generally remain on the cool side of the surface boundary these
systems will be tracking down, and as a result, temperatures
were generally favored near or below normal.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
Widespread rain will be found across the region during the remainder
of the pre dawn hours...as low pressure will move across the far
western end of Lake Erie. The rain will be accompanied by cigs of
generally 2500 to 3500 feet.
As we push past daybreak...the steadier rain will give way to more
showery pcpn with cigs remaining in the vicinity of 2500 to 3500
feet. The marginal MVFR conditions will be accompanied by
strengthening surface winds during the midday and afternoon...as
winds are expected to gust as high as 30 knots in many areas.
Speaking of winds...there is the risk for low level wind shear
through about 14z. This risk will be removed once the low moves past
and stronger winds from aloft at least partially mix to the surface.
Outlook...
Tonight and Saturday morning...MVFR/IFR with rain ending as
scattered showers.
Saturday afternoon...A return to VFR.
Sunday...MVFR or IFR conditions possible with rain and snow.
Monday...VFR.
Monday Night and Tuesday...Mainly VFR, with chances for rain showers
and associated MVFR.
&&
.MARINE...
Small craft advisories are in place for all of the NY nearshore
waters...as strengthening low pressure over the west end of Lake
Erie will pass to the north of Lake Ontario this afternoon. This
will result in winds veering to the west while significantly
freshening through tonight into Saturday. In fact...winds will
increase to the point where there will be frequent gale force gusts
over 40 kts on the eastern two thirds of Lake Ontario on Saturday
and possibly several hours of sustained gales. Have thus raised a
gale watch for this portion of the open lake.
Winds will then finally subside Saturday night as the storm system
will exit across eastern Quebec.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from noon today to 8 PM EDT Saturday for
LEZ040-041.
Small Craft Advisory from noon today to 5 PM EDT Saturday
for LEZ020.
Gale Watch from Saturday morning through Saturday
afternoon for LOZ063>065.
Small Craft Advisory from 6 PM this evening to 2 AM EDT
Sunday for LOZ043>045.
Small Craft Advisory from 3 PM this afternoon to 11 PM EDT
Saturday for LOZ042.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...JJR/TMA
LONG TERM...Fries
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Apr 25, 3:10 PM EDT, 13 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 310 PM EDT Thu Apr 25 2019 NYZ001>008-010-011-013-014-261915- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Livingston-Ontario- 310 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 310 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-261915- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 310 PM EDT Thu Apr 25 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Accumulating snow is possible Saturday night into Sunday morning, mainly across higher elevations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:47 PM EDT | Gale Warning | BUF | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.